Three Digit Accurate Multiple Normal Probabilities.

I. Deák

Numerische Mathematik (1980)

  • Volume: 35, page 369-380
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Deák, I.. "Three Digit Accurate Multiple Normal Probabilities.." Numerische Mathematik 35 (1980): 369-380. <>.

author = {Deák, I.},
journal = {Numerische Mathematik},
keywords = {multidimensional normal distribution function; numerical examples},
pages = {369-380},
title = {Three Digit Accurate Multiple Normal Probabilities.},
url = {},
volume = {35},
year = {1980},

AU - Deák, I.
TI - Three Digit Accurate Multiple Normal Probabilities.
JO - Numerische Mathematik
PY - 1980
VL - 35
SP - 369
EP - 380
KW - multidimensional normal distribution function; numerical examples
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.